Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from stomach ache, chest pain, back pain and constipation. Required treatment?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5633 Questions
Question
Hello Doctor
I am 43 years old male. I had sometimes stomach ache a few days ago, gases is not passing. movement in lower right stomach, constipation(hard motions), intermittent chest pain, sometimes back pain for 10-15 mins then release that pain
I do not have any report on right pain but when i consulted with Dr (MD -Internal medicine) 2 weeks back he perscribed some medicines for 5 days course as below
cap-Panpure -DSR
Cap-Dysmen
Tab- Setragyl (300mg)
Tab-Librax
After taking the perscribed medicines during that period say for 10 days i feel some relief but again same prob started from last 1 week.
Posted Sat, 24 Nov 2012 in Constipation
 
 
Answered by Dr. Grzegorz Stanko 48 minutes later
Hello!

Thank you for the query.

You have mentioned so many symptoms that without diagnostics it will be very hard to tell what are you suffering from.
Stomach ache, chest pain and back ache can all be caused by gallstones and pancreas diseases. It is also possible that peptic ulcer can give such symptoms.
Lower right pain and back pain can be caused by urinary tract stones. Such pain associated with constipations and gas blockage can be caused by some large intestine diseases like polyps, cancer, inflammatory diseases (Crohn`s disease, ulcerative colitis).
As you can see there is a lot to rule out. It is advisable for you to start with: abdominal ultrasound, full blood work with liver enzymes (AST,ALT,GGTP) and pancreas enzymes (amylase), bilirubin blood level, urine tests, stool tests for fecal occult blood.
Depending of this tests results upper GI endoscopy and colonoscopy may be necessary if no findings.
When the chest pain appears it is strongly advisable to have heart condition checked with ECG and icheamic enzymes.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from stomach ache, chest pain, back pain and constipation. Required treatment? 13 minutes later
Any immediate help on constipation, what is your openion on that medicine where Dr suggetsed... 2-3 weeks back
 
 
Answered by Dr. Grzegorz Stanko 14 minutes later
Hello!

Medicines prescribed by your doctor may be good when knowing what are you dealing with. Otherwise such treatment is pointless.
If your constipation lasts for a few days without stool and complete gas blockage, your abdomen has gotten bigger and you have nausea this might be intestines blockage and needs to be treated as soon as possible.
Immediate help for cnstipations may be hard if this lasts for a long time. You can try Biacodylum (Dulcolax), Lactulose (Generlac), Metoclopramidum (Metocontin), drink more mineral water and increase physical activity.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from stomach ache, chest pain, back pain and constipation. Required treatment? 11 minutes later
Thank you DR. I will go for abdomen sonography by tomorrow...and let you the update...

Regards
XXXXXXX
 
 
Answered by Dr. Grzegorz Stanko 3 hours later
Hello!

I`m looking forward to hearing from you.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor